Confused

Discussion in 'Ecstasy & MDMA' started by Gurnie, Nov 17, 2004.

  1. Gurnie

    Gurnie Newbie

    Reputation Points:
    0
    Messages:
    7
    Joined:
    Nov 3, 2004
    Last time i was on e,it worried me abit coz allI was doing was sitting down watching tv, listening to music and chilling but sometimes i got agroggy feeling and then my eye lids just drooped and i almost passed out. It's probably something completely trivial like tiredness or something,but i don't know coz I wasn't that tired,was still up on the pill and wide awake a moment before. Has anyone else ever had this?
     
  2. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    358
    Joined:
    Nov 10, 2004
    Serotonin regulates many things, mood, appetite, sleep, vision etc,...



    Hence when you plug up your brain with a lot of it, any one of those things can react differently...



    What people have to bear in mind is that unless there is caffiene /
    speed in your pills, then basically you are going to be loved up and
    relaxed.. And that sounds like a good recipe for sleep to anyone [​IMG]
     
  3. Gurnie

    Gurnie Newbie

    Reputation Points:
    0
    Messages:
    7
    Joined:
    Nov 3, 2004
    Oh I see, thanks for your reply [​IMG]
     
  4. Micklemouse

    Micklemouse Platinum Member & Advisor

    Reputation Points:
    4,627
    Messages:
    3,044
    Joined:
    Feb 18, 2004
    from U.K.
    Megalev made some good points, but there a couple of other factors to consider-

    a) could've been a smack-y pill;
    b) have you been taking a lot of pills recently?;
    c) how stoned were you?;
    d) were you run down?;
    e) sometimes E needs a bit of 'work' to get going -dancing, exercise, interaction;
    f) t.v. can be a tad hypnotic at times, even better than benzo's for inducing sleep!

    More than a couple, I know, and none could be relevant, but ime can all play a part in nodding on E!
     
  5. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    358
    Joined:
    Nov 10, 2004
    Smack-y pills.

    1) No one is rich enough to put heroin in pills

    2) There are no pills with heroin in them

    3) No, really, heroin in pills is simply not done. [​IMG]



    And yeah, I always need some sort of trigger to get E to 'go'.
    Usually I am dancing like a maniac with assorted arms and legs all over
    the place anyway, so I am just suddenly "UP!"
     
  6. Micklemouse

    Micklemouse Platinum Member & Advisor

    Reputation Points:
    4,627
    Messages:
    3,044
    Joined:
    Feb 18, 2004
    from U.K.
    Re:Smack-y pills...

    1) If someone can afford enough mdma to make a batch of pills, they can probably afford a bit of smack too;

    2) Smack has found it's way into pills before and there's nothing to say it won't again - never had a mongy pill with a bit of an itchy edge?;

    3) It may be rare, and certainly shouldn't happen, but some people don't give a shit what goes into their product. It may even seem like a good idea at the time - "Hmm, this'll help the comedown...". Ill advised or unscrupulous, the result is the same.
     
  7. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    358
    Joined:
    Nov 10, 2004
    1) If someone can afford a Fiat Panda, surely they can afford a Boeing 747?

    2) Thats DXM

    3) True, no dealers really care what goes in their product.



    Seriously, do not spread mis-information about Heroin in pills. [​IMG]
     
  8. Micklemouse

    Micklemouse Platinum Member & Advisor

    Reputation Points:
    4,627
    Messages:
    3,044
    Joined:
    Feb 18, 2004
    from U.K.
    We'll have to agree to disagree on this one! I'm in no way saying that there are pills going around containing heroin, and apologise if I gave that impression. I was merely making an observation based on the experience of myself and others that this sort of thing has happened in the past, in the U.K.. When a pissed off ex-junkie tells A Certain Mouse that a pill contains smack, he tends to believe him, especially when half the club is scratching and nodding, himself included. Let me also stress that this has not happened for some years, and hopefully never will again. But at the end of day, you buy a pill, you buy a pill - you pays your money and takes yer chance! ;)
     
    Last edited: Dec 14, 2007
  9. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    358
    Joined:
    Nov 10, 2004
    Thats the bottom line. Good one [​IMG]
     
  10. whatwhybecause

    whatwhybecause Newbie

    Reputation Points:
    0
    Messages:
    75
    Joined:
    Dec 9, 2004
    definitely. there have been tales of it happening in the past. touching on the original post tho; where i go out regularly there are loadsa people that jus sit, close their eyes and disappear into dreamland. i deffo agree with megalev that sometimes, dependant on your state of mind, appetite etc etc etc you have to give e a 'kick start' to get it going. there is the danger of willing it to happen tho and then wen it does, it aint half as gud as just 'letting the moment pass'
     
  11. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    358
    Joined:
    Nov 10, 2004
    Spot on. I wasn't in the best of moods on Friday, and never quite
    'got there'. Although I dunno, I found some cute girl to give me
    a massage, nearly dropped off to sleep then [​IMG]
     
  12. dr ACE

    dr ACE Titanium Member

    Reputation Points:
    696
    Messages:
    1,616
    Joined:
    Oct 17, 2004
    from U.K.
    could be a tolerance try cutting back and see if that helps you aviod these kind of feelings. once you wear out your serotion realesing fuctions it takes a long time to restore them try 5htp that will help but dont mix the two that just pointless use it after wards to try andmend yourserotion levels
     
  13. whatwhybecause

    whatwhybecause Newbie

    Reputation Points:
    0
    Messages:
    75
    Joined:
    Dec 9, 2004
    sound advice. takin a break for a couple of months will restore your serotonin levels; if using 5htp regularly then ul get full restoration in a shorter time. thatll deffo help